Posted by poser938 on May 10, 2012, at 18:28:02
In reply to Re: Is the world finally waking up.... Nice Post., posted by Phil on May 10, 2012, at 7:32:37
when i say a med has caused a porlem it is bewause i will go from being able to feel all the emotions that i felt for the 1st 17 years of my life.i could *feel* music.i could *feel* love. and i could look up at the night sky and see all the stars and it would just blow my mind how big this universe is.
then in the summer of 2005 i decided i was sick of being too vulnerable to letting others bring me down. my grades in school sucked because my priorities were all wrong and i had more focus on social problems rather than my school work.
i started seeing a psychiatrist and they evaluated me and diagnosed me with "moderate depression". i remember as i was filling out the questions asking me how depressed i was i was thankful i wasnt near as bad as many of the situations that had been described.
and the3n it came time to see the psychiatrist. he prescribed me 4 different meds. cymbalta, adderall, geodon, and aricept.
the cymbalta was for depression
adderall was to help with focus in school
geodon was to stabilize my moods (i was not diagnosed as bipolar and i dont think i was bipolar)
and aricept was just to help with some mild memory problems.
fast forward 2 months and i now have SEVERE emotional problems. crying way too easily. i now cant stay in school a whole day. i have no joy in being with friends and life on a whole is less enjoyable. also, my sexual functioning is worse. i decide to stop all the meds. i go for a year off them and my mood doesnt improve a bit from how it was after being on them for 2 months. even during this time, i didnt think the meds had caused the problems. i then finally decide to try more medications only to end up worse. while taking the med... and the effect DOES NOT GO AWAY after stopping the med.
what i am sick and tired of is being questioned and scrutinized and bullied my psychiatrists themselves about my situation.. and it is going to lead to my death. i am not going to accept going another summer with my brain in this situation. i am not experiencing life. i live in a static world. i dont enjoy anything. and everyone acts like is is so far fetched that psychiatric medication could do this to a person.. i am sick of it.